# SDR UALA2011110205932

- Difficulty date: November 2, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 40,105 hours, 8,674 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W74002
- Part serial: 219
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK WINDOW 1R POWER TERMINAL BLOCK J4 AND J15 IS LOOSE.  WINDOW NEEDS TO BE REPLACED.  MM REF FOR WINDOW INSPECTION IS MM.  REMOVED OLD WINDOW.  BULB SEAL MODIFIED REF COA 209882 NEW WINDOW RESISTANCE CHECKS OK BEGAN WINDOW INSTALLATION UP TO MM.  MR 56202-219 OFF MR 56912-004 ON.  FINISHED INSTALLATION PER MM IN CONJUCTION WITH COA209882, PTT-1052038, 1052037.  WINDOW HEAT TEST PASSED.
